Journal of Jishou University(Natural Sciences Edition) ›› 2021, Vol. 42 ›› Issue (2): 20-25.DOI: 10.13438/j.cnki.jdzk.2021.02.004

• Mathematics • Previous Articles     Next Articles

Fixed Point Theorems of Compatible Mappings in Cone b-Metric Spaces

PENG Rong,CHAI Fujie   

  1. (1. School of Data Science and Computer Science, Guangdong Peizheng University, Guangzhou 510830, China; 2. School of Financial Mathematics and Statistics, Guangdong University of Finance, Guangzhou 510521, China)
  • Online:2021-03-25 Published:2021-08-29

Abstract: In this paper, common fixed point problem of four generalized contractive mappings in a complete cone b-metric spaces is studied. A monotonic iterative sequence is constructed and  existence and uniqueness theorems of several common fixed points are proved with the iterative method and the compatibility of mappings, which generalizes relative results in cone metric spaces and b-metric spaces.

Key words: cone b-metric space, common fixed point, contractive mapping, compatible mapping

WeChat e-book chaoxing Mobile QQ